# SDR DALA2021022301060

- Difficulty date: February 21, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,161 hours, 38,032 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Condition: No Test
- Location: Psu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 DURING TEST FOUND PSU OXY PANEL AT SEAT 30A,B,C DID NOT OPEN.  CORRECTIVE ACTION:  REPACKED MASKS.  OK FOR SERVICE.  (4057142)
